American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14M20) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Tom Graber, Joe Harris and Jason Starr. Families of rationally connected varieties. J. Amer. Math. Soc. 16 (2003) 57-67. MR 1937199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] János Kollár. Real algebraic threefolds II. Minimal model program. J. Amer. Math. Soc. 12 (1999) 33-83. MR 1639616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1